12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > The lattice of closed ideals in the Banach alge...
View graph of relations

« Back

The lattice of closed ideals in the Banach algebra of operators on a certain dual Banach space.

Research output: Contribution to journalJournal article

Published

Journal publication date2006
JournalJournal of Operator Theory
Journal number2
Volume56
Number of pages12
Pages391-402
Original languageEnglish

Abstract

We determine the closed operator ideals of the Banach space \begin{equation*} (\ell_2^1\oplus\ell_2^2\oplus\cdots\oplus \ell_2^n\oplus\cdots)_{\ell_1}. \end{equation*}.